# SDR HNAA2022061700224

- Difficulty date: June 16, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- Aircraft time: 48,710 hours, 46,055 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Warning Light
- Condition: False Activation
- Location: Bleed Air System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT BLEED 1 LEAK DISPLAYED ON EICAS. RAN QRH AND MESSAGE EXTINGUISHED.  MAINTENANCE: FOLLOWED FIM TASK 36-20-00-810-801-A. RAN AMM TASK 36-00-00-700-803-A/500. NO LEAKS NOTED. NO DEFECTS FOUND IN BLEED SYSTEM. A/C OK FOR SERVICE.
